# SDR DALA2016022201394

- Difficulty date: February 21, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 46,324 hours, 26,818 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, CANTED FRAME WEB BS 1520 HAS CRACK.  REPAIRED IAW SRM 53-10-03.
